# SDR SWAA2022120772670

- Difficulty date: November 17, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE, RT WING.  REPAIRED  IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4.N P, AND SRM 51-70-04-2R-0, REPAIR GENERAL, PARAGRAPH 4.P. AND SRM 51-30-10-0G-O GENERAL TABLE 1.   [
